I was testing out a game, Universe at War: Earth's Assault on my computer and everything worked fine.
But when I closed the game I realized my display in my windows vista had changed. It seems brighter and the text (in AIM and my chat boxes) were more blurrier and the text seems to be more together. Same problems happened on web browser texts.
Does anyone know the solution to this problem or what caused it to happen?
I am using a Sapphire Radeon 4870 512MB DDR5 video card, 1920x1080 display, Vista 64 bit, and I updated the driver to the latest through the sapphire website. (version 9.2)
Combat Arms, CoC3, Warcraft 3 works fine
I also have some other games like CoD5 but I'm kinda nervous to try it out if it causes the same problem as this again.
I resolved the problem by restoring to an earlier point but I don't think that was necessary.
I don't think so, my native resolution was at 800x600 but I checked the settings and it was still 1920x1080.
edit: The display just looked more different but not in a good way. The text was blurrier and There seemed to be a bit of a color problem too. When I looked a long page of text I see some of the text as partially blue and black.
I restarted my computer before I restore and the problem was still there so I'm guessing the game changed my desktop settings or something.